Recall Alert: Triaminic and Theraflu Products

February 4, 2013 ‐ By Desiree Browne

The Consumer Product Safety Commission recently ordered a recall on all Triaminic syrups and Theraflu Warming Relief syrups because of ineffective child safety packaging. Children are able to remove the caps even when the tamper-evident seal is in place. Should children ingest the medicines, they risk accidental poisoning. Because Triaminic and Theraflu contain acetaminophen and diphenhydramine, they must have child-resistant packaging under the Poison Prevention Packaging Act.

The CPSC suggests consumers stop using this product unless otherwise instructed.

MadameNoire Video

Comment Disclaimer: Comments that contain profane or derogatory language, video links or exceed 200 words will require approval by a moderator before appearing in the comment section. XOXO-MN
  • simply click the next site

    Learn was interesting, keep in touch

    remember to take a look at the online websites we adopt, which includes this a particular, because it represents our picks within the world-wide-web